| Model Number |
ZMB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, remains implanted in the eye.(b)(4).Product testing could not be performed because the product was not returned.As it is still implanted.The reported complaint was not confirmed.The manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed that no other complaints have been received for this production order.As a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that surgeon will replace the current tecnis multifocal intraocular lens from patient¿s left eye with a different power tecnis multifocal intraocular lens because of patient experiencing refractive error.Reportedly date for explant has not been scheduled.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).